Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for allergic reaction due to Sulfameth side effects

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Hello, it seems as if I had an allergic reaction to my antibiotics (Sulfameth/Trimethoprim). I thought that I was having a flu, but it looks like I was allergic and I didn't stop taking the antibiotics because I thought it wasn't an allergy. (I have all the symptoms of allergy -body chills and aches, fever, severe rash, stomach pain, dizyness, shortness or breath, I don't have diarrhea though) I took antibiotics for 12 days, and my second to last pill was this morning. I didn't take my last pill because I started feeling scared. The antiobiotics purpose was to heal a cyst infection. I would like to know if I should worry about going to see the doctor right now, or even tomorrow morning, and if I could wait until tomorrow night? Thank you so much for your help, I appreciate a lot XXXX
Posted Fri, 7 Mar 2014 in Medicines and Side Effects
Answered by Dr. Rahul Kumar 40 minutes later
Brief Answer: meet a doctor immediately Detailed Answer: Hello Your symptoms suggest that you have developed a severe allergy. You need immediate treatment. Probably with injectable steroid. Please meet doctor immediately. The situation may get worsen hence its better to seek medical attention at earliest. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor